• If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Can anybody help me? (Pill inconveniences)

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Can anybody help me? (Pill inconveniences)

    I had been taking the pill since late 2015.
    Lately I've had some problems, a few months ago I started spotting brown for a couple of days like a week before my period.
    But this month I started spotting brown a week before finishing the active pills, and I had been spotting for 8 days (my period is supposed to come this Sunday or so) and I have cramps.
    I am very worried because of this, because I don't know what it might be.
    As an additional info I have a boyfriend and even though we sometimes have sex he hasn't done it inside.
    Please if you can help me anyhow I would very much appreciate it, thanks.

  • #2
    I had things like that happen when I first got on the pill when I was 16. Ask your doctor but it's probably not a big deal. I lived with it for almost a year then got a implant called Nexplanon.... I've had it for a year and I love it so much. Weirdly the only side effect I've had is a tiny bit more acne than usual!! I'm 18 and have sex about 2 times a week or a little more.

    Comment


    • #3
      Your situation will be difficult to tell if you just rely on what your body shows and feels. As you know, having brown discharges can be normal to some people especially if you recently engaged in sexual activities. The only way you can be certain on what's happening and if you are in the early stages of pregnancy is to consult an OB Gyne.
      Last edited by drjenshek; 07-09-2017, 09:39 PM.

      Comment


      • #4
        Thank you Jessa1998 and drjenshek for your replies
        I feel better after reading this, I have an appointment with my doctor too

        Comment

        Working...
        X